Open Access
2003 A comparison theorem for Bellman equations of ergodic control
Yasuhiro Fujita, Katsushi Ohmori
Differential Integral Equations 16(6): 641-651 (2003). DOI: 10.57262/die/1356060604


The aim of this paper is to establish a comparison theorem for the Bellman equation of an ergodic control in $ \mathbb R ^d$. This comparison theorem gives a new characterization of the optimal value by sub/super--solutions of the Bellman equation. This result is applicable to compute both of lower and upper bound of the optimal value. Furthermore, from this comparison theorem, we also give a simple proof of the uniqueness result for the Bellman equation.


Download Citation

Yasuhiro Fujita. Katsushi Ohmori. "A comparison theorem for Bellman equations of ergodic control." Differential Integral Equations 16 (6) 641 - 651, 2003.


Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1051.93098
MathSciNet: MR1973272
Digital Object Identifier: 10.57262/die/1356060604

Primary: 93E20
Secondary: 49L20

Rights: Copyright © 2003 Khayyam Publishing, Inc.

Vol.16 • No. 6 • 2003
Back to Top